MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2781
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred and remains in the patient.A 300cm moderate support straight pt guidewire was advanced for use.However, during the procedure, the tip detached and was remains in the patient.The tip was trapped in an occlusion, so reported as minimal risk.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned with its original pouch batch 24654033.The unit returned has the tip damaged, as part of overall visual revision.The device returned with the distal tip kink and stretched.The distal tip has a missing portion of approximately 0.8 inch as it remains in the patient.The device was measured in three sections along it in order to confirm that is within specification.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12469415
Report Number2134265-2021-11591
Device Sequence Number3939837
Product Code DQX
UDI-Device Identifier08714729471233
UDI-Public08714729471233
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Model Number2781
Device Catalogue Number2781
Device Lot Number0024654033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown